# SDR IPXA2020121163291

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 30,408 hours, 18,828 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Contaminated
- Location: Lt Wing Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA EMERGENCY DECLARED, NO EQUIPMENT USED.  A/C TAKEN OUT OF SERVICE.  EXTENDING FLAPS FROM UP TO 1, TRAILING EDGE FLAP DISAGREE EICAS MESSAGE UNNUNC.  QRH CHECKLIST RUN FLAPS EXTENDED ALTERNATELY TO 20 DEGREES FOR LANDING.  FOUND LT INBOARD FLAP INBOARD TRANSMISSION OVERLOAD TRIP IND TRIPPED & TRANSMISSION OIL CONTAIMINATED WITH WATER.  R & R TRANSMISSION, PER MM 27-51-06-R6 & 27-51-06-02.  ALSO R & R FLAP LEVER POSITION TRANSMITTER MM 27-51-33.  OPERATIONS CHECKS GOOD, REF AMM 27-51-06 & 27-58-01.  IPC 27-51-06-02 & 27-51-32-01-090J.
